팔로우
Matthew J Zabka
Matthew J Zabka
Associate Professor of Mathematics, Southwest Minnesota State University
smsu.edu의 이메일 확인됨
제목
인용
인용
연도
Moduli spaces of Morse functions for persistence
MJ Catanzaro, JM Curry, BT Fasy, J Lazovskis, G Malen, H Riess, B Wang, ...
Journal of Applied and Computational Topology 4 (3), 353-385, 2020
272020
Combinatorial Exploration of Morse–Smale Functions on the Sphere via Interactive Visualization
Y Zhou, J Lazovskis, MJ Catanzaro, M Zabka, B Wang
2023 Topological Data Analysis and Visualization (TopoInVis), 51-60, 2023
1*2023
A random Bockstein operator
MJ Zabka
Algebra and Discrete Mathematics 25 (2), 311-321, 2018
12018
How a Change to Topology's Union Axiom Affects Continuity
R Bergjord, M Zabka
arXiv preprint arXiv:2201.10977, 2022
2022
A Model for Random Chain Complexes
MJ Catanzaro, MJ Zabka
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg 91, 335-344, 2021
2021
Cohomology operations on random spaces
M Zabka
Wayne State University, 2016
2016
An Introduction to Topological Data Analysis with an Example in Social Networks
M Zabka, K Hameed
Department of Mathematics, University of Patras, Greece, 153, 0
Persistence-Driven Design and Visualization of Morse Vector Fields
Y Zhou, J Lazovskis, MJ Catanzaro, M Zabka, B Wang
현재 시스템이 작동되지 않습니다. 나중에 다시 시도해 주세요.
학술자료 1–8